Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2008, Article ID 263785, 6 pages
http://dx.doi.org/10.1155/2008/263785
Research Article

Uniqueness and Multiplicity of Solutions for a Second-Order Discrete Boundary Value Problem with a Parameter

1College of Mathematics and Information Science, Shaanxi Normal University, Xian, Shaanxi 710062, China
2Department of Mathematics, Qinghai University for Nationalities, Xining, Qinghai 810007, China

Received 15 November 2007; Accepted 10 February 2008

Academic Editor: Bing-Gen Zhang

Copyright © 2008 Xi-Lan Liu and Jian-Hua Wu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xi-Lan Liu and Jian-Hua Wu, “Uniqueness and Multiplicity of Solutions for a Second-Order Discrete Boundary Value Problem with a Parameter,” Discrete Dynamics in Nature and Society, vol. 2008, Article ID 263785, 6 pages, 2008. https://doi.org/10.1155/2008/263785.